Zeitschrift fur Hautkrankheiten · 1987
[Bone changes in long-term therapy with etretinate (Tigason)].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Haustein U F, Heilmann S
Аннотация
We report on a 10-year-old girl with ichthyosis vulgaris, suffering from pains in her left arm and wrist after 1 1/2 years' treatment with etretinate (Tigason) The activity of the alkaline phosphatase was increased. Scintigraphy with technetium showed increased accumulation of activity as well as beginning transformation processes of the left ulna, which recovered after the reduction of the maintenance dose and are no longer detectable after a total of 3 1/2 years' treatment. The potential bone toxicity must be taken into consideration in long-term treatment with retinoids. Its manifestation should be prevented by thorough follow-up.